Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/11141

Title: Non-commutative desingularization of determinantal varieties I
Authors: Buchweitz, Ragnar-Olaf
Leuschke, Graham J.
Issue Date: 2010
Publisher: SPRINGER
Citation: INVENTIONES MATHEMATICAE, 182(1). p. 47-115
Abstract: We show that determinantal varieties defined by maximal minors of a generic matrix have a non-commutative desingularization, in that we construct a maximal Cohen-Macaulay module over such a variety whose endomorphism ring is Cohen-Macaulay and has finite global dimension. In the case of the determinant of a square matrix, this gives a non-commutative crepant resolution.
Notes: [Leuschke, Graham J.] Syracuse Univ, Dept Math, Syracuse, NY 13244 USA. [Buchweitz, Ragnar-Olaf] Univ Toronto Scarborough, Dept Math & Comp Sci, Toronto, ON M1C 1A4, Canada. [Van den Bergh, Michel] Univ Hasselt, Dept WNI, B-3590 Diepenbeek, Belgium. ragnar@utsc.utoronto.ca; gjleusch@math.syr.edu; michel.vandenbergh@uhasselt.be
URI: http://hdl.handle.net/1942/11141
DOI: 10.1007/s00222-010-0258-7
ISI #: 000280648000002
ISSN: 0020-9910
Category: A1
Type: Journal Contribution
Validation: ecoom, 2011
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.